# SDR REXA2025060900637

- Difficulty date: April 29, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 37,573 hours, 26,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON ANGLE MID CAP AT PASSENGER DOOR SURROUND STRUCTURE. DUE TO EXCESIVE DAMAGE ON ANGLE MID CAP AT PASSENGER DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ-900 SRM 53-00-00-101-001-A01 AND SRM 51-41-02-001-001-A01
